# SDR SWAA2014091732068

- Difficulty date: September 1, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 36,048 hours, 21,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT LIGHT ON CTR CEILING BROKEN.  R & R LIGHT IAW MM.
